# SDR 95ZZZW638

- Difficulty date: February 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N990Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47136
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fs 446
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING SPECIAL CHECK, FOUND CRACKS 1.75 INCHES LONG ON BOTH SIDES OF SPLICE, LONGERON 30, STATION 446.  REPAIRED PER SRM 53-02, FIGURE 14, SHEETS 1 AND 2, AND STANDARD PRACTICES.
